Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have cough and sore throat. Medicine has side effects. Advice?

I have had a chronic cough since October, sore throat and have been on antibiotics 3 times and it never goes away. I have tried the netti pot twice a day and using a nasal spray . Quit doing that two weeks ago when my dentist said I have very bad dry mouth and am getting cavities along the gum line. What do I do now for the cough, sore throat and post nasal drip . I have not been sleeping well because of the cough.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist, Oral and Maxillofacial Surgery 's  Response
thank you for the query,
chronic cough should be examined in detail, Advise u to get an opinion from a pulmonologist. U will be needing a thorough investigations and changes in ur medications. Advise u to get your decayed teeth treated as that is also a source of infection.
Dr. Manmeet
Answered: Wed, 27 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor